# SDR HALA2015102005029

- Difficulty date: October 16, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 11,704 hours, 1,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL CHECK OF EMERGENCY LIGHTS BAT/EPSU, 13WL, DOOR 2, CLASS 1 MESSAGE APPEARED.  REPLACED EPSU DOOR 02L BATTERY, 13WL IAW AMM 33-51-38.  OK FOR SERVICE.
